If the side effects haven't gotten any better i'd definitely talk to your doctor, but I like the part about you being happier, maybe you juts need something to help you sleep at night, they may prescribe a low dose of something like trazodone, or you can try melatonin which is a natural sleep aid!
Thanks for this info Jeff, I appreciate it! I'll definitely look into that.
I've heard that cymbalta is VERY difficult to come off of if you ever choose too. I have never personally taken it though.
I started taking it already and have bad side effects already. randomly waking up in the middle of the night and not being able to fall back to sleep (which I never did before). loss of appetite. althought I am somewhat happier, I think im going back to my old pill. this sucks. lol
Hi! I actually was in the same situation as you a couple years ago. The best advice I can give you is go for it. I noticed that working and going to school has kept my mind busy (in a good way).. Just don't overdue it on yourself. Start of with one or two courses along with your part time job, and work your way up as the semester goes by and you see that you can handle it. When I started after having been stuck at home sick with this disorder I started with 2 courses and a part time job, several semesters laster I took 4 classes and worked a 40 hr full time job. So it may seem impossible but you can work your way around it. I actually just received my associates degree today and have already made plans to attend a University to work on my Bachelors! You can do it! Wish you the best of luck!